# SDR DALA1129525531

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640 Rbl 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR STA 1640, RBL 29" HAS CORROSION.  BLENDED CORRODED OUT OF LIMITS. REMOVED DAMAGE SECTION OF BEAM IAW SRM 53-00-51, FIG 201, FAB.  REPAIR PARTS, CHORD LOC. & DRILLED IAW SRM 51-40-05, TREATED & PRIMED AND PAINTED IAW SRM 51-20-01. INSTALLED REPAIR PARTS IAW SRM 53-00-51, FIG 201.
